Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Stochastic Continuity Equations–a General Uniqueness Result
Abstract: We showexistence and uniqueness of L∞-solutions to stochastic continuity equations with Ladyzhenskaya-Prodi-Serrin condition. The main issue of uniqueness is proved reeling on stochastic characteristic method. © 2016, Sociedade Brasileira de Matemática.
Editor: Springer New York LLC
Citation: Bulletin Of The Brazilian Mathematical Society. Springer New York Llc, v. 47, p. 631 - 639, 2016.
Rights: fechado
Identifier DOI: 10.1007/s00574-016-0174-6
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84976416705.pdf87.67 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.